# SDR DALA2018100105809

- Difficulty date: September 14, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 16,945 hours, 6,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3815 LOUD SQUEAL AROUND R2 DOOR FL350 7.8 PSID SQUEAL ISOLATED TO GALLEY . CORRECTIVE ACTION: FOUND LOWER DOOR SEAL DIRTY AND COVERED WITH DEBRIS. CLEANED SAME. PRESSURIZED A/C, NO FURTHER TROUBLE NOTED. (4692352).
